A 31-year-old female asked:
my 2 year old son is once again crying with ear pain. he just finished taking amoxicillin for another ear infection not two weeks ago. what should do?
1 doctor answer
Dr. Mark Patterson answered
31 years experience Pediatrics
Needs a recheck: Taking an antibiotic for an ear infection does not protect into the future. If he is symptomatic again, he may have another infection. The only way to know is to have his doctor examine him. In the meantime, use Ibuprofen or Acetaminophen as tolerated for pain.
Answered on Oct 4, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!